# SDR GUUA94752022609A

- Difficulty date: February 26, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 27,012 hours, 32,414 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED EMERGENCY EXIT AT SEAT 6F WILL NOT PULL FREE FROM FRAME.  ADJUSTED SIDE WALL TRIM AND RESET EMERGENCY DOOR.
